# SDR C2XA08SH

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 24,785 hours, 18,631 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Attach Fitting
- Part number: 12033817005
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER 1 UPPER ACTUATOR ATTACHMENT LOWER HINGE UPPER HAT BUSHING MIGRATED.
